Alert archive / Texas / High Wind Warnings in 2026
High Wind Warning 2, NWS Lubbock, TX
NWS Lubbock, TX issued this high wind warning at Feb 16, 2026, 9:56 PM CST for 10 counties in Texas. It took effect at Feb 17, 2026, 11:00 AM CST. It was in force for 8 hr. 28 reports came from inside the area while it was in force.
The area
The counties it named, with what was reported inside it.
The facts
- Issued
- Feb 16, 2026, 9:56 PM CST (03:56 UTC)
- In effect from
- Feb 17, 2026, 11:00 AM CST
- Expired
- Feb 17, 2026, 7:00 PM CST
- In force
- 8 hr
- Issued by
- NWS Lubbock, TX
Counties Bailey County, TX, Briscoe County, TX, Castro County, TX, Cochran County, TX, Hale County, TX, Hockley County, TX, Lamb County, TX, Lubbock County, TX, Parmer County, TX, Swisher County, TX
The radar
The Lubbock radar (KLBB), 62 km from the middle of the area, began a volume at 03:58 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Feb 17, 11:27 AM CST | NON-TSTM WND GST 58 | 2 Ne Dimmitt, TX | Measured by the TTU mesonet. |
| Feb 17, 11:32 AM CST | NON-TSTM WND GST 60 | 2 Ssw Muleshoe, TX | Measured by the TTU mesonet. |
| Feb 17, 11:47 AM CST | NON-TSTM WND GST 61 | 3 N Hart, TX | Measured by the TTU mesonet. |
| Feb 17, 11:50 AM CST | NON-TSTM WND GST 59 | 1 E Happy, TX | Measured by the TTU mesonet. |
| Feb 17, 11:56 AM CST | NON-TSTM WND GST 59 | 1 Ene Morton, TX | Measured by the TTU mesonet. |
| Feb 17, 12:07 PM CST | NON-TSTM WND GST 60 | 2 Ene Tulia, TX | Measured by the TTU mesonet. |
| Feb 17, 12:13 PM CST | NON-TSTM WND GST 61 | Vigo Park, TX | Measured by the TTU mesonet. |
| Feb 17, 12:36 PM CST | NON-TSTM WND GST 58 | 1 S Plainview, TX | Measured by the TTU mesonet. |
| Feb 17, 12:59 PM CST | NON-TSTM WND GST 60 | 1 Ne Amherst, TX | Measured by the TTU mesonet. |
| Feb 17, 1:15 PM CST | NON-TSTM WND GST 58 | 6 S Olton, TX | Measured by the TTU mesonet. |
| Feb 17, 1:24 PM CST | NON-TSTM WND GST 59 | 6 Ssw Anton, TX | Measured by the TTU mesonet. |
| Feb 17, 1:25 PM CST | NON-TSTM WND GST 67 | 1 Nnw Lubbock Int. Airp, TX | |
| Feb 17, 1:29 PM CST | NON-TSTM WND GST 59 | 3 Wsw Aiken, TX | Measured by the TTU mesonet. |
| Feb 17, 1:30 PM CST | NON-TSTM WND GST 58 | 2 Sse Plainview, TX | |
| Feb 17, 1:45 PM CST | NON-TSTM WND GST 58 | 7 Ese Silverton, TX | Measured by the TTU mesonet. |
| Feb 17, 1:51 PM CST | WILDFIRE | 3 Nne Plainview, TX | Arbor Fire: 600 acres burned in and north of the community of Seth Ward. Total of 8 structures destroyed. Several families displaced from their homes. No injuries. Fire began just before 2 PM on Feb. 17 and is 100% contained as of Feb. 18. |
| Feb 17, 2:00 PM CST | NON-TSTM WND GST 72 | 1 N Lubbock Int. Airpor, TX | ASOS station KLBB Lubbock. |
| Feb 17, 2:00 PM CST | NON-TSTM WND GST 73 | 1 N Lubbock Int. Airpor, TX | Corrects previous gust report. ASOS station KLBB Lubbock. |
| Feb 17, 2:02 PM CST | NON-TSTM WND GST 59 | Smyer, TX | Measured by the TTU mesonet. |
| Feb 17, 2:17 PM CST | NON-TSTM WND GST 58 | Caprock Canyons State P, TX | Measured by the TTU mesonet. |
| Feb 17, 2:20 PM CST | NON-TSTM WND GST 58 | 6 Ene Abernathy, TX | Measured by the TTU mesonet. |
| Feb 17, 2:20 PM CST | NON-TSTM WND GST 60 | 2 Ne Friona, TX | Measured by the TTU mesonet. |
| Feb 17, 2:24 PM CST | NON-TSTM WND GST 60 | 4 Nne Shallowater, TX | Measured by the TTU mesonet. |
| Feb 17, 2:28 PM CST | NON-TSTM WND GST 59 | Reese Center, TX | Measured by the TTU mesonet. |
| Feb 17, 2:35 PM CST | NON-TSTM WND GST 64 | 2 Ssw Levelland, TX | |
| Feb 17, 3:03 PM CST | NON-TSTM WND GST 58 | 4 S Levelland, TX | Measured by the TTU mesonet. |
| Feb 17, 3:31 PM CST | NON-TSTM WND GST 58 | 6 S Wolfforth, TX | Measured by the TTU mesonet. |
| Feb 17, 4:35 PM CST | NON-TSTM WND GST 59 | 6 E New Deal, TX | West Texas mesonet. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
The nearest sounding before it
Amarillo Airport, TX (KAMA), launched 00:00Z, 3.9 hours before the alert went out and 132 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 3791 m above ground
- 0-6 km bulk shear
- 45 kt
- 0-1 km storm-relative helicity
- 89 m²/s²
- 0-3 km storm-relative helicity
- 116 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
748 WWUS74 KLUB 170356 NPWLUB URGENT - WEATHER MESSAGE National Weather Service Lubbock TX 956 PM CST Mon Feb 16 2026 TXZ021>024-027>029-033>035-171800- /O.UPG.KLUB.HW.A.0001.260217T1700Z-260218T0100Z/ /O.NEW.KLUB.HW.W.0002.260217T1700Z-260218T0100Z/ Parmer-Castro-Swisher-Briscoe-Bailey-Lamb-Hale-Cochran-Hockley- Lubbock- Including the cities of Silverton, Amherst, Levelland, Bovina, Dimmitt, Happy, Whiteface, Sundown, Friona, Quitaque, Muleshoe, Hart, Hale Center, Plainview, Farwell, Morton, Lubbock, Wolfforth, Olton, Slaton, Littlefield, and Tulia 956 PM CST Mon Feb 16 2026 ...HIGH WIND WARNING IN EFFECT FROM 11 AM TO 7 PM CST TUESDAY... * WHAT...Southwest winds 35 to 45 mph with some gusts to 65 mph expected. * WHERE...Bailey, Cochran, Hale, Hockley, Lamb, Lubbock, Briscoe, Castro, Parmer, and Swisher Counties. * WHEN...From 11 AM to 7 PM CST Tuesday. * IMPACTS...High winds can cause blowing dust, damage property and cause power outages. Travel could be difficult, especially for high profile vehicles. PRECAUTIONARY/PREPAREDNESS ACTIONS... People are urged to secure loose objects that could be blown around or damaged by the wind. && $$ TXZ025-026-030>032-036-037-039>042-171800- /O.NEW.KLUB.WI.Y.0005.260217T1700Z-260218T0100Z/ Hall-Childress-Floyd-Motley-Cottle-Crosby-Dickens-Yoakum-Terry- Lynn-Garza- Including the cities of Turkey, ODonnell, Kirkland, Lake Alan Henry, Lockney, Denver City, Tahoka, Spur, Cee Vee, Dickens, Matador, Roaring Springs, Floydada, Meadow, Childress, Post, Brownfield, Plains, Wellman, Paducah, Ralls, New Home, Memphis, and Crosbyton 956 PM CST Mon Feb 16 2026 ...WIND ADVISORY IN EFFECT FROM 11 AM TO 7 PM CST TUESDAY... * WHAT...Southwest winds 25 to 35 mph with gusts up to 50 mph expected. * WHERE...Portions of the South Plains, Rolling Plains and the far southeast Texas Panhandle. * WHEN...From 11 AM to 7 PM CST Tuesday. * IMPACTS...Gusty winds will blow around unsecured objects and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. && $$ MCZ
3 follow-up statements
889 WWUS74 KLUB 171721 NPWLUB URGENT - WEATHER MESSAGE National Weather Service Lubbock TX 1121 AM CST Tue Feb 17 2026 TXZ021>024-027>029-033>035-180100- /O.CON.KLUB.HW.W.0002.000000T0000Z-260218T0100Z/ Parmer-Castro-Swisher-Briscoe-Bailey-Lamb-Hale-Cochran-Hockley- Lubbock- Including the cities of Levelland, Wolfforth, Tulia, Hart, Morton, Silverton, Quitaque, Littlefield, Hale Center, Sundown, Whiteface, Happy, Olton, Farwell, Bovina, Muleshoe, Dimmitt, Amherst, Slaton, Friona, Lubbock, and Plainview 1121 AM CST Tue Feb 17 2026 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 7 PM CST THIS EVENING... * WHAT...Southwest winds 35 to 45 mph with some gusts to 65 mph expected. * WHERE...Bailey, Cochran, Hale, Hockley, Lamb, Lubbock, Briscoe, Castro, Parmer, and Swisher Counties. * WHEN...Until 7 PM CST this evening. * IMPACTS...High winds may move loose debris, damage property and cause power outages. Travel could be difficult, especially for high profile vehicles. PRECAUTIONARY/PREPAREDNESS ACTIONS... People are urged to secure loose objects that could be blown around or damaged by the wind. && $$ TXZ025-026-030>032-036-037-039>042-180100- /O.CON.KLUB.WI.Y.0005.000000T0000Z-260218T0100Z/ Hall-Childress-Floyd-Motley-Cottle-Crosby-Dickens-Yoakum-Terry- Lynn-Garza- Including the cities of Childress, Turkey, Floydada, Kirkland, Cee Vee, Meadow, Memphis, Wellman, Crosbyton, Paducah, New Home, Tahoka, Lake Alan Henry, Lockney, Ralls, Dickens, Plains, ODonnell, Post, Brownfield, Spur, Denver City, Matador, and Roaring Springs 1121 AM CST Tue Feb 17 2026 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM CST THIS EVENING... * WHAT...Southwest winds 25 to 35 mph with gusts up to 50 mph expected. * WHERE...Portions of the South Plains, Rolling Plains and the far southeast Texas Panhandle. * WHEN...Until 7 PM CST this evening. * IMPACTS...Gusty winds will blow around unsecured objects and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. && $$ 01
474 WWUS74 KLUB 172001 NPWLUB URGENT - WEATHER MESSAGE National Weather Service Lubbock TX 201 PM CST Tue Feb 17 2026 TXZ021>024-027>029-033>035-180100- /O.NEW.KLUB.DU.Y.0001.260217T2001Z-260218T0100Z/ /O.CON.KLUB.HW.W.0002.000000T0000Z-260218T0100Z/ Parmer-Castro-Swisher-Briscoe-Bailey-Lamb-Hale-Cochran-Hockley- Lubbock- Including the cities of Levelland, Wolfforth, Tulia, Hart, Morton, Silverton, Quitaque, Littlefield, Hale Center, Sundown, Whiteface, Happy, Olton, Farwell, Bovina, Muleshoe, Dimmitt, Amherst, Slaton, Friona, Lubbock, and Plainview 201 PM CST Tue Feb 17 2026 ...BLOWING DUST ADVISORY IN EFFECT UNTIL 7 PM CST THIS EVENING... ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 7 PM CST THIS EVENING... * WHAT...For the High Wind Warning, southwest winds 35 to 45 mph with some gusts to 65 mph expected. For the Blowing Dust Advisory, visibility between one-quarter and one mile in blowing dust. * WHERE...Bailey, Cochran, Hale, Hockley, Lamb, Lubbock, Briscoe, Castro, Parmer, and Swisher Counties. * WHEN...Until 7 PM CST this evening. * IMPACTS...Hazardous driving conditions due to reduced visibility. High winds may move loose debris, damage property and cause power outages. Travel could be difficult, especially for high profile vehicles. PRECAUTIONARY/PREPAREDNESS ACTIONS... Persons with respiratory problems should make preparations to stay indoors until the storm passes. Be ready for a sudden drop in visibility to near zero. If you encounter blowing dust or blowing sand on the roadway or see it approaching, pull off the road as far as possible and put your vehicle in park. Turn the lights all the way off and keep foot off the brake pedal. Remember, 'Pull Aside, Stay Alive'. People are urged to secure loose objects that could be blown around or damaged by the wind. && $$ TXZ025-030-031-036-039>042-180100- /O.NEW.KLUB.DU.Y.0001.260217T2001Z-260218T0100Z/ /O.CON.KLUB.WI.Y.0005.000000T0000Z-260218T0100Z/ Hall-Floyd-Motley-Crosby-Yoakum-Terry-Lynn-Garza- Including the cities of Meadow, Memphis, Plains, Wellman, New Home, ODonnell, Post, Tahoka, Lake Alan Henry, Brownfield, Lockney, Crosbyton, Turkey, Ralls, Denver City, Matador, Floydada, and Roaring Springs 201 PM CST Tue Feb 17 2026 ...BLOWING DUST ADVISORY IN EFFECT UNTIL 7 PM CST THIS EVENING... ...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM CST THIS EVENING... * WHAT...For the Blowing Dust Advisory, visibility between one-quarter and one mile in blowing dust. For the Wind Advisory, west winds 30 to 40 mph with gusts up to 55 mph. * WHERE...Crosby, Floyd, Garza, Lynn, Motley, Terry, Yoakum, and Hall Counties. * WHEN...Until 7 PM CST this evening. * IMPACTS...Hazardous driving conditions due to reduced visibility. Gusty winds will blow around unsecured objects and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Persons with respiratory problems should make preparations to stay indoors until the storm passes. Be ready for a sudden drop in visibility to near zero. If you encounter blowing dust or blowing sand on the roadway or see it approaching, pull off the road as far as possible and put your vehicle in park. Turn the lights all the way off and keep foot off the brake pedal. Remember, 'Pull Aside, Stay Alive'. Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. && $$ TXZ026-032-037-180100- /O.CON.KLUB.WI.Y.0005.000000T0000Z-260218T0100Z/ Childress-Cottle-Dickens- Including the cities of Cee Vee, Paducah, Childress, Spur, Dickens, and Kirkland 201 PM CST Tue Feb 17 2026 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM CST THIS EVENING... * WHAT...Southwest winds 25 to 35 mph with gusts up to 50 mph expected. * WHERE...Childress, Cottle, and Dickens Counties. * WHEN...Until 7 PM CST this evening. * IMPACTS...Gusty winds will blow around unsecured objects and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. && $$ 01
773 WWUS74 KLUB 180043 NPWLUB URGENT - WEATHER MESSAGE National Weather Service Lubbock TX 643 PM CST Tue Feb 17 2026 TXZ021>024-027>029-033>035-180145- /O.EXP.KLUB.HW.W.0002.000000T0000Z-260218T0100Z/ /O.EXP.KLUB.DU.Y.0001.000000T0000Z-260218T0100Z/ Parmer-Castro-Swisher-Briscoe-Bailey-Lamb-Hale-Cochran-Hockley- Lubbock- Including the cities of Farwell, Morton, Sundown, Silverton, Littlefield, Levelland, Dimmitt, Friona, Bovina, Plainview, Amherst, Olton, Quitaque, Hale Center, Wolfforth, Hart, Muleshoe, Happy, Whiteface, Tulia, Lubbock, and Slaton 643 PM CST Tue Feb 17 2026 ...HIGH WIND WARNING WILL EXPIRE AT 7 PM CST THIS EVENING... ...BLOWING DUST ADVISORY WILL EXPIRE AT 7 PM CST THIS EVENING... The threat for high winds and low visibility from blowing dust has ended. $$ TXZ025-030-031-036-039>042-180145- /O.EXP.KLUB.DU.Y.0001.000000T0000Z-260218T0100Z/ /O.EXP.KLUB.WI.Y.0005.000000T0000Z-260218T0100Z/ Hall-Floyd-Motley-Crosby-Yoakum-Terry-Lynn-Garza- Including the cities of Memphis, Ralls, Turkey, Plains, Brownfield, Wellman, Lockney, Crosbyton, Post, New Home, Denver City, Lake Alan Henry, Meadow, Floydada, Matador, ODonnell, Roaring Springs, and Tahoka 643 PM CST Tue Feb 17 2026 ...BLOWING DUST ADVISORY WILL EXPIRE AT 7 PM CST THIS EVENING... ...WIND ADVISORY WILL EXPIRE AT 7 PM CST THIS EVENING... The threat for strong winds and low visibility from blowing dust has ended. $$ TXZ026-032-037-180145- /O.EXP.KLUB.WI.Y.0005.000000T0000Z-260218T0100Z/ Childress-Cottle-Dickens- Including the cities of Childress, Dickens, Kirkland, Cee Vee, Spur, and Paducah 643 PM CST Tue Feb 17 2026 ...WIND ADVISORY WILL EXPIRE AT 7 PM CST THIS EVENING... The threat has ended. $$ MCZ
What forecasters said that day
The local office's own words before this high wind warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lubbock, TX wrote its last area forecast discussion before this high wind warning went out at Feb 16, 5:31 PM CST, 4 hours 25 minutes earlier. Its key messages:
- Issued at 1127 AM CST Mon Feb 16 2026
- Breezy to strong winds Tuesday and Wednesday will bring elevated to critical fire weather conditions to the region.
- Warm and breezy conditions expected through much of the week.
Area forecast discussion, Feb 16, 5:31 PM CST, 4 hours 25 minutes before
Area Forecast Discussion National Weather Service Lubbock TX 531 PM CST Mon Feb 16 2026 ...New AVIATION... .KEY MESSAGES... Issued at 1127 AM CST Mon Feb 16 2026 - Breezy to strong winds Tuesday and Wednesday will bring elevated to critical fire weather conditions to the region. - Warm and breezy conditions expected through much of the week. && .SHORT TERM... (This afternoon through Tuesday) Issued at 1127 AM CST Mon Feb 16 2026 The rest of today will be pleasant and quiet. Mostly zonal flow aloft as a result of upper ridging will prevail through the rest of today. Breezy southwesterly winds this afternoon and slight thickness increases will aid temperatures in warming to well above seasonal average with highs in the upper 70s to lower 80s. Quiet and warm conditions are expected to continue through the overnight hours. Winds will decrease through the evening, however will remain slightly breezy overnight. Moderate winds and high clouds filling in over the region will keep lows in the upper 40s to upper 50s overnight. All the action in the short term will be Tuesday with high winds and potential fire weather. A shortwave trough will shift south across the Pacific Coast Monday before translating over the Rockies to the Central Plains Tuesday. A strong mid/upper level jet associated with the upper trough will set up over the region Tuesday with 500 mb jet up to 110 knots and 700 mb jet up to 80 knots. Concurrently, a lee surface low will develop over Colorado in response to the passing of the upper shortwave. The combination of the tightening pressure gradient and the strong upper jet mixing down will give way to a gusty Tuesday. Winds will begin to increase Tuesday morning with an expected peak around mid-afternoon. Wind speeds up to 30-45 mph and gusts up to 60 mph with the strongest winds expected on the Caprock, especially over the far southwestern Texas Panhandle. Similar to previous forecasts, NBM continues to underplay wind speeds with this set up, therefore speeds were increased using NBM75th beginning late Tuesday morning through early evening. With the expected strong winds, areas of blowing dust will be possible across the Caprock through late Tuesday afternoon. On top of high winds, Tuesday will be warm with highs in the 70s to upper 80s. Warm temperatures and strong winds will bring fire weather concerns to much of the region Tuesday afternoon. Elevated to critical fire weather conditions will be possible, however with the rainfall the region got this past Friday, fuel responses are uncertain at the moment, especially for areas over the southwestern Texas Panhandle that received around 0.5 inches or less compared to areas on the South Plains that saw over 1 inch. Winds will gradually decrease through the evening as a Pacific Cold front pushing eastward through the CWA will slightly shift southwest winds to the west at the same time as the mid to upper jet exits away from the region. && .LONG TERM... (Tuesday night through next Sunday) Issued at 1127 AM CST Mon Feb 16 2026 Windy conditions and warm temperatures will continue into Wednesday, although not as strong as Tuesday. Winds will shift back to the southwest and increase Wednesday afternoon in response to another shortwave passing through the Central Plains causing the development of a lee surface low developing over Colorado. Temperatures. although cooler than Tuesday, remain well above seasonal average with highs in the 70s for much of the region. Warmer temperatures and windy conditions will once again bring fire weather concerns to the region Wednesday. Thursday seems to be a rinse and repeat of Wednesday. Another shortwave passes over Central CONUS causing a lee surface low to develop giving way to breezy conditions on Thursday. In case you thought there weren't anymore upper shortwaves, another one will pass overhead this weekend. Temperatures will "cool" the latter half of the week, however will remain above seasonal average with highs in the 60s. Otherwise, conditions will remain mild. && .AVIATION... (00Z TAFS) Issued at 530 PM CST Mon Feb 16 2026 VFR with LLWS developing at all terminals around midnight, then improving by 15-16Z as SW winds ramp up followed by likely 30+ knots sustained at LBB and PVW. Frequent gusts over 40 knots will likely create vis reductions in BLDU Tuesday afternoon, possibly to MVFR or lower. && .FIRE WEATHER... Issued at 1126 PM CST Sun Feb 15 2026 Strong-to-high winds are expected for most of the region Tuesday, with a risk of critical fire weather developing across the far southern Texas Panhandle, South Plains and most of the Rolling Plains. Fuel responses are uncertain at the moment due to the rainfall received last week. Southwesterly winds will begin to increase around sunrise and peak around mid-afternoon. Wind speeds up to 30-45 mph with gusts up to 60 mph will be possible. The strongest winds are expected across the Caprock, especially over the far southwestern Texas Panhandle. Winds off the Caprock, although breezy, will not be as strong as on the Caprock with speeds up to 30 mph and gusts up to 40 mph possible. RH values will drop as low as 15 percent during the afternoon hours, however will recover to 35 to 55 percent overnight. Winds will begin to decrease around sunset. Breezy and warm conditions continue into Wednesday, although not as strong as Tuesday bringing elevated to critical fire weather conditions again. Winds will increase during the afternoon up to 25-35 mph with gusts up to 40 mph possible. Similar to Tuesday, the strongest winds will be across the Caprock. RH values will reach as low as 10 percent before recovering up to 30-50 percent overnight. && .LUB WATCHES/WARNINGS/ADVISORIES... Fire Weather Watch from Tuesday morning through Tuesday evening for TXZ021>042. Fire Weather Watch from Wednesday morning through Wednesday evening for TXZ021>036-039>041. High Wind Watch from Tuesday morning through Tuesday evening for TXZ021>024-027>029-033>035. && SHORT TERM...10 LONG TERM....10 AVIATION...93
Hazardous weather outlook, Feb 16, 2:04 AM CST, 19 hours 52 minutes before
Hazardous Weather Outlook National Weather Service Lubbock TX 204 AM CST Mon Feb 16 2026 TXZ021>044-170815- Parmer-Castro-Swisher-Briscoe-Hall-Childress-Bailey-Lamb-Hale-Floyd- Motley-Cottle-Cochran-Hockley-Lubbock-Crosby-Dickens-King-Yoakum- Terry-Lynn-Garza-Kent-Stonewall- 204 AM CST Mon Feb 16 2026 This Hazardous Weather Outlook is for the South Plains, Rolling Plains, and the far Southern Texas Panhandle. .DAY ONE...Today and tonight. Hazardous weather is not expected at this time. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. Strong-to-high winds are expected for most of the region Tuesday, in addition to blowing dust. A High Wind Watch is in effect from 11 AM through 7 PM CST Tuesday for most of the Caprock. Wind gusts may exceed 60 mph in areas under the High Wind Watch. Critical fire danger will also exist for portions of the Caprock, and a Fire Weather Watch is in effect from 11 AM through 7 PM CST Tuesday across the far southwestern Texas Panhandle and the northwestern South Plains. Low-end windy conditions and warm temperatures will yield the return of an elevated fire weather risk Wednesday and Thursday.
The office that day
Everything else NWS Lubbock, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 16, 9:56 PM CST | Wind Advisory | LUB | Childress, Cottle, Crosby, Dickens, Floyd, Garza and 5 more | 21 hr |
| Feb 16, 10:04 PM CST | Red Flag Warning | LUB | Bailey, Briscoe, Castro, Childress, Cochran, Cottle and 15 more | 22 hr |
| Feb 17, 11:39 AM CST | Fire Weather Watch | LUB | Bailey, Briscoe, Castro, Childress, Cochran, Cottle and 12 more | 25 hr |
| Feb 17, 11:39 AM CST | Red Flag Warning | LUB | Bailey, Briscoe, Castro, Childress, Cochran, Cottle and 13 more | 31 hr |
| Feb 17, 2:01 PM CST | Blowing Dust Advisory | LUB | Bailey, Briscoe, Castro, Cochran, Crosby, Floyd and 12 more | 5 hr |
Nearby
High Wind Warnings in Texas, 2026Every high wind warning in 2026
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.